www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2863

Title: Relative Hopf modules for (dual) quasi-Hopf algebras
Authors: BULACU, Daniel
NAUWELAERTS, Erna
Issue Date: 2000
Publisher: ACADEMIC PRESS INC
Citation: JOURNAL OF ALGEBRA, 229(2). p. 632-659
Notes: Univ Bucharest, Fac Math, RO-70109 Bucharest 1, Romania. Limburgs Univ Ctr, Dept Math, B-3590 Diepenbeek, Belgium.Bulacu, D, Univ Bucharest, Fac Math, Str Acad 14, RO-70109 Bucharest 1, Romania.
URI: http://hdl.handle.net/1942/2863
DOI: 10.1006/jabr.1999.8279
ISI #: 000088157500011
ISSN: 0021-8693
Category: A1
Type: Journal Contribution
Validation: ecoom, 2001
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.